EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0235 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Synovitis (2094); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 126 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, prothesis wear, ambulation difficulties, implant pain, joint laxity, scar tissue, and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0335 - logic femoral ps cem right sz 3.5; (b)(6) - 02-012-35-3509 - logic tibia ps mod insrt sz 3.5 9mm; (b)(6) - 02-012-35-3511 - logic tibia ps mod insrt sz 3.5 11mm; (b)(6) - 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t; (b)(6) - 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t; (b)(6) - 200-02-35 - three peg patella 35mm; (b)(6) - 200-02-35 - three peg patella 35mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03117.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.